# SDR SWAA2014073030468

- Difficulty date: July 23, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 36,211 hours, 21,026 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 1741A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLIGHT DECK E - F POST WINDOW FRAME AT APPROX 9:00 POSITION TO .297 INCHES CRACKED. REPAIRED FRAME IAW SI.
